MathSciNet Relay Station
MathSciNet bibliographic data
MR2561544 39A30 (39A22)
Iričanin, Bratislav; Stević, Stevo Eventually constant solutions of a rational difference equation. Appl. Math. Comput. 215 (2009), no. 2, 854–856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement